# SDR AU510001784

- Difficulty date: September 8, 2005
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Cessna 172P
- Engine: Lyc O360A4M
- Propeller: Mcauly 1A170FFA
- System (JASC): 8011 · Engine Starter
- Part: Gear
- Part number: EBB131A
- Condition: Disintegrated
- Location: Starter
- Part time: 196 hours
- Component: Starter
- Component part number: MHB4016
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE STARTER MOTOR DRIVE GEAR DISINTEGRATED.  ENGINE RING GEAR DAMAGED.
